Skip to content

American Journal of Numismatics [Second Series]

Launched in 1989, the American Journal of Numismatics (second series), published by the American Numismatic Society, is a scholarly journal dedicated to numismatics of all regions and eras.  American content is sparse, but is always significant, and includes authors such as John Kleeberg and Joel Orosz.  Note, the American Numismatic Society has published much of its recent American content in the Coinage of Americas Conference Proceedings, a series beginning in 1985.

 

Select a year



1 entries found for [year:2020]

Displaying records 1 — 1
    Page 1 of 1
    American Journal of Numismatics 31 Errata 3/30/2020

    American Journal of Numismatics 31 Errata

    Errata to Jake Benson's article, "Curious Colors of Currency: Security Marbling on Financial Instruments During the Long Eighteenth Century," published in the American Journal of Numismatics (second series), vol. 31.

      Page 1 of 1
      NNP is 100% non-profit and independent // Your feedback is essential and welcome. // Your feedback is essential and welcome.